Boundedness of higher order commutators of oscillatory singular integrals with rough kernels

Volume 167 / 2005

Huoxiong Wu Studia Mathematica 167 (2005), 29-43 MSC: 42B20, 42B25. DOI: 10.4064/sm167-1-3


The author studies the commutators generated by a suitable function $a(x)$ on ${{{{\mathbb R}}}^n}$ and the oscillatory singular integral with rough kernel ${\mit \Omega }(x)|x|^n$ and polynomial phase, where ${\mit \Omega }$ is homogeneous of degree zero on ${{{{\mathbb R}}}^n}$, and $a(x)$ is a BMO function or a Lipschitz function. Some mapping properties of these higher order commutators on $L^p({{{{\mathbb R}}}^n})$, which are essential improvements of some well known results, are given.


  • Huoxiong WuSchool of Mathematical Sciences
    Xiamen University
    Xiamen 361005
    People's Republic of China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image